MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LEVEEN STANDARD; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION LEVEEN STANDARD; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 36723
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that insufficient roll off occurred.A 5.0/13/15 leveen standard rf electrode was selected for use in a pulmonary radio frequency ablation procedure.There was difficulty during placement, and no impedance.Patch was changed two times, but this did not resolve the issue.The electrode was exchanged, which did resolve the issue.Less than five minutes of time was wasted.No patient complications were reported.
 
Event or Problem Description
It was reported that insufficient roll off occurred.A 5.0/13/15 leveen standard rf electrode was selected for use in a pulmonary radio frequency ablation procedure.There was difficulty during placement, and no impedance.Patch was changed two times, but this did not resolve the issue.The electrode was exchanged, which did resolve the issue.Less than five minutes of time was wasted.No patient complications were reported.It was further reported that roll off was achieved with a new electrode, and the patient had a good outcome post procedure.

Brand Name
LEVEEN STANDARD
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17020686
Report Number2124215-2023-26722
Device Sequence Number20418934
Product Code GEI
UDI-Device Identifier08714729454915
UDI-Public08714729454915
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K140502
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/14/2025
Device Model Number36723
Device Catalogue Number36723
Device Lot Number0030718017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/03/2023
Supplement Date Received by Manufacturer06/27/2023
Initial Report FDA Received Date05/30/2023
Supplement Report FDA Received Date07/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown